# SDR FDEA201304020714

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 64,023 hours, 20,868 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Terminal
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL 350 AUTOPILOT AND AUTO THROTTLES DISCONNECTED, EICAS SHOWED MACH/SPEED TRIM, RT FWD FUEL PUMP, LT AFT FUEL PUMP, AND EQPT COOLING CAUTION LIGHTS. LT AFT FUEL PUMP CB POPPED ALONG WITH THE EQPT COOLING CB.  ADDITIONALLY THERE WAS A LOUD CLICKING NOISE COMING FROM BEHIND P6 CIRCUIT BREAKER PANEL.  ALL INTERIOR PANEL LIGHTS  WENT OUT AND STBY ADI WENT INOP.  WQPT COOLING FLOW  AND EQPT COOLING FAN AND WARNING ELEX STATUS  MESSAGES FOUND AFTER BLOCKIN.  THE P-6 PANEL, FOUND LOOSE  TERMINALS ON TB5015 (REF AWM 91-21-41, SEC.TB5000, PG 12) IN PANEL P6-4 TIGHTENED NUTS MM REF AWMSP.   SECURED TERMINAL IAW B757 SWPM 20-30-11. RAN MCDP BREAKOUT BOX CHECKS IAW B757 AMM 22-00-02-2.             RAN BOTH ENG'S PER JRH, WHILE POWERING AC WITH BOTH     ENG'S; CHECKED: AC PRESSURIZATION, REF MM 21-31-00-5, PACK OPERATION, REF MM 21-51-00-5,          ELECT LOAD DISTRIBUTION, REF MM 24-50-00-5, EQUIPMENT COOLING, IAW MM 21-58-00-5-10 AND FLT COMPT ILLUMINATION, REF MM 33-11-00-5. ALL SYSTEM'S     TESTED OK. AC OK FOR SERVICE
